MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 18"(45CM) 4-0 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 18"(45CM) 4-0 BLK; SUTURE, NONABSORBABLE, SILK
Catalog Number 683G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an implant placement in the mouth on (b)(6) 2018 and suture was used.During the procedure, the suture separated from the needle.There were no adverse patient consequences.No additional information was provided.
 
Additional Manufacturer Narrative
Pc-(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.There was no sample received for analysis.Only a picture of the sample was received for analysis.Upon visual inspection of the picture, a needle detachment from the strand of the product could be observed.However, no assignable cause could be established.

Brand Name
SILK SUTURE 18"(45CM) 4-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7930109
Report Number2210968-2018-76261
Device Sequence Number19311308
Product Code GAP
UDI-Device Identifier10705031008175
UDI-Public10705031008175
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number683G
Device Lot NumberMEP849
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date10/30/2018
Patient Sequence Number1
Patient Age27 YR